Top
10
Doctor insights on: Home Remedies For Involuntary Movements

Share
1

1
Hi, I am suffering from tics, like involuntary movements of eyes, for the past 2 yrs, it's discontinues , comes and goes. Is there treatment for it?

Hi, I am suffering from tics, like involuntary movements of eyes, for the past 2 yrs, it's discontinues ,  comes and goes. Is there treatment for it?

Treatment of tics: Does sound like tics- they come and go (usually get worse when under stress or a new situation), and they can even change in type over time (like go from eye rolling to blinking to facial twitches, to clearing throat). If they are disruptive enough, medications like clonidine, topiramate, and others do help but can have side effects like drowsiness. ...Read more

Dr. Jeffrey Satinover
38 doctors shared insights

Involuntary Movements (Eg, Lip Smacking, Picking) (Definition)

Involuntary movements are a clinical finding in which there are muscle contractions that are not intentional. These are caused by a variety of muscle and nerve disorders. ...Read more


2

2
What is the best treatment for involuntary eye movement?

What is the best treatment for involuntary eye movement?

Eye movements: If you are having involvuntary eye movements, you need to see an eye doctor since this can be a sign of serious issues. ...Read more

3

3
Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks

Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks

Yes, but unlikely.: The incidence of abnormal involuntary movements from Buspar (buspirone) is very small. It is more likely that your anxiety (which is probably why your doctor is treating you with buspar) is prompting you to be extra sensitive about this concern. You can certainly stop taking Buspar (buspirone) until you next see your doctor and discuss the concern with him or her at your next appointment. ...Read more

See 1 more doctor answer
4

4
What to do if i continue getting these involuntary movements quite a lot, just all of a sudden. I've read many things but don't know which would apply to me?

What to do if i continue getting these involuntary movements quite a lot, just all of a sudden. I've read many things but don't know which would apply to me?

This is complex: You need expert help, unless you have unusual neurological expertise, you will not figure out how to manage this, and it is far safer to see a neurologist ASAP. You could have epilepsy with focal seizures, or even a movement disorder, and these issues require very specific directions. ...Read more

5

5
Any advice? I have suddenly developed 'tics' (involuntary movements)?

Any advice? I have suddenly developed 'tics' (involuntary movements)?

See your doctor: You should see your doctor to be examined. They can help determine the cause, if there is an underlying neurologic reason or if it is Tourette's syndrome or a transient tic disorder. ...Read more

8

8
Involuntary movements, lost of sensation, speech impairement and imsomnia?

Involuntary movements, lost of sensation, speech impairement and imsomnia?

Complex: Many possibilities, including multiple sclerosis, hereditary disorder, but could be variety of different causes, so see a neurologist asap, and get answers. ...Read more

10

10
Types of involuntary movements from a unconscious comatose patient?

Types of involuntary movements from a unconscious comatose patient?

Movements...: Myoclonus, seizure, or tremor is common. Not in that order. All from the brain...Often made worse or better by some sedating medications. Eeg can help in determining whether seizure or not. Myoclonus is often clinically diagnosed (by what it looks like, eeg can help). ...Read more